ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS

Number: 2 March 1, 2015
Anagha Baby , Shinoj T.k , Sunil Jacob John
EN

ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS

Abstract

– As a continuation of the study of various algebraic structures of Fuzzy Multisets, in this paper the concept of Abelian fuzzy multigroups, left and right cosets of fuzzy multi groups and fuzzy multi order of an element of a group are introduced and its various properties are discussed. In the last section some of the homomorphic properties between two Fuzzy multigroups are discussed

Keywords

– fuzzy multi group, abelian fuzzy multi group, left and right cosets of fuzzy multi groups, fuzzy multi orders, homomorphism

References

  1. No references found
APA
Baby, A., T.k, S., & John, S. J. (2015). ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS. Journal of New Theory, 2, 80-93. https://izlik.org/JA97YC97FB
AMA
1.Baby A, T.k S, John SJ. ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS. JNT. 2015;(2):80-93. https://izlik.org/JA97YC97FB
Chicago
Baby, Anagha, Shinoj T.k, and Sunil Jacob John. 2015. “ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS”. Journal of New Theory, nos. 2: 80-93. https://izlik.org/JA97YC97FB.
EndNote
Baby A, T.k S, John SJ (March 1, 2015) ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS. Journal of New Theory 2 80–93.
IEEE
[1]A. Baby, S. T.k, and S. J. John, “ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS”, JNT, no. 2, pp. 80–93, Mar. 2015, [Online]. Available: https://izlik.org/JA97YC97FB
ISNAD
Baby, Anagha - T.k, Shinoj - John, Sunil Jacob. “ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS”. Journal of New Theory. 2 (March 1, 2015): 80-93. https://izlik.org/JA97YC97FB.
JAMA
1.Baby A, T.k S, John SJ. ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS. JNT. 2015;:80–93.
MLA
Baby, Anagha, et al. “ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS”. Journal of New Theory, no. 2, Mar. 2015, pp. 80-93, https://izlik.org/JA97YC97FB.
Vancouver
1.Anagha Baby, Shinoj T.k, Sunil Jacob John. ON ABELIAN FUZZY MULTI GROUPS AND ORDERS OF FUZZY MULTI GROUPS. JNT [Internet]. 2015 Mar. 1;(2):80-93. Available from: https://izlik.org/JA97YC97FB